# SDR 9625632707

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 12970006
- Condition: Inoperative
- Location: Stab Trim
- Part time: 34,631 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, MAIN ELECTRIC STABILIZER TRIM WENT INOPERATIVE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED STABILIZER TRIM ACTUATOR, OPERATIONAL CHECK OK.
